Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal causing depression? sigolene

Posted by SLS on April 2, 2006, at 7:11:12

In reply to Re: Lamictal causing depression?, posted by sigolene on April 2, 2006, at 0:12:46

> I experienced a good effect on Lamictal 25mg for 3 months, then depression again. But my pdoc said I have to increase Lamictal up to 200mg (what I did slowly) and he said that it can take until 6 months to 1 year sometimes to be effective ! We'll see.

That doesn't sound right to me if one is treating unipolar depression or bipolar depression in the absence of rapid cycling. It can, however, take 6 months or more if one is attempting to treat rapid-cycling.

If you are not rapid-cycling, I would suggest that you continue to work with other treatments with or without Lamictal. You might want to add Wellbutrin at this point.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:626481
URL: http://www.dr-bob.org/babble/20060329/msgs/627726.html